# SDR 2002UALA01637

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Aircraft time: 75,522 hours, 19,102 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL FILTER MESSAGE DISPLAYED.  MESSAGE REMAINED WHEN THRUST REDUCED.  ALL OTHER ENGINE PARAMETERS NORMAL.   SUPPLEMENTAL DATA UPDATE ENGINE LEASED FROM AIR CANADA.  OIL FILTERS AND CHIP DETECTORS CHECKED OK.OIL FILTER DIFFERENTIAL SWITCH CHECKED OK IN COMPONENT SHOP.  ENGINE FAILED NEXT DEPARTURE .
